Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 9, 2008, 8:46 PM CDT for Washington County, Oklahoma. It took effect at Apr 10, 2008, 6:38 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 8:46 PM CDT (01:46 UTC)
- In effect from
- Apr 10, 2008, 6:38 AM CDT
- Expired
- Apr 11, 2008, 8:18 PM CDT
- In force
- 38 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Washington County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Ramona (RAMO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 100146 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 846 PM CDT WED APR 09 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-100946- /O.NEW.KTSA.FL.W.0041.080410T1912Z-080412T0600Z/ /RAMO2.1.ER.080410T1912Z.080411T0600Z.080412T0000Z.NO/ 846 PM CDT WED APR 09 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR RAMONA. * FROM THURSDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM WEDNESDAY THE STAGE WAS 12.49 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 27.7 FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-100946- /O.NEW.KTSA.FL.W.0042.080410T1830Z-080412T2337Z/ /CVLO2.1.ER.080410T1830Z.080411T1800Z.080412T1737Z.NO/ 846 PM CDT WED APR 09 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE CANEY RIVER NEAR COLLINSVILLE. * FROM THURSDAY AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM WEDNESDAY THE STAGE WAS 16.85 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 28.8 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR. RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE. $$
7 follow-up statements
000 WGUS44 KTSA 100701 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 201 AM CDT THU APR 10 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-101501- /O.EXT.KTSA.FL.W.0041.080410T1138Z-080412T1828Z/ /RAMO2.2.ER.080410T1138Z.080411T0600Z.080412T1228Z.NO/ 201 AM CDT THU APR 10 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1200 AM THURSDAY THE STAGE WAS 16.53 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.6 FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-101501- /O.EXT.KTSA.FL.W.0042.080410T1131Z-080413T1350Z/ /CVLO2.2.ER.080410T1131Z.080411T1800Z.080413T0750Z.NO/ 201 AM CDT THU APR 10 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * FROM THIS MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM THURSDAY THE STAGE WAS 20.11 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 32.0 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE DAWN . * IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED. COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 101350 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 850 AM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-102150- /O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T1200Z/ /RAMO2.2.ER.080410T1303Z.080411T0600Z.080412T0600Z.NO/ 850 AM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 25.59 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.5 FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN . * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-102150- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0712Z/ /CVLO2.2.ER.080410T1148Z.080412T0000Z.080413T0112Z.NO/ 850 AM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 27.57 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 32.3 FEET FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED. COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 101944 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 244 PM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-110344- /O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T1236Z/ /RAMO2.2.ER.080410T1300Z.080411T1200Z.080412T0636Z.NO/ 244 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 26.71 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR 28.4 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN . * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-110344- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0900Z/ /CVLO2.2.ER.080410T1148Z.080412T0000Z.080413T0300Z.NO/ 244 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 201 PM THURSDAY THE STAGE WAS 29.55 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 32.3 FEET FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED. COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 110135 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 835 PM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-110935- /O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T1030Z/ /RAMO2.1.ER.080410T1300Z.080411T1200Z.080412T0430Z.NO/ 835 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 27.19 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR 27.8 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY EVENING. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-110935- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0753Z/ /CVLO2.2.ER.080410T1148Z.080412T0600Z.080413T0153Z.NO/ 835 PM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 701 PM THURSDAY THE STAGE WAS 30.04 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 31.0 FEET SATURDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 32.0 FEET...CONSIDERABLE FARMLAND WILL BE FLOODED. COUNTY ROADS NEAR THE RIVER WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 111358 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 858 AM CDT FRI APR 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-112158- /O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T0755Z/ /RAMO2.1.ER.080410T1300Z.080411T1200Z.080412T0155Z.NO/ 858 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 27.84 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-112158- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0234Z/ /CVLO2.2.ER.080410T1148Z.080412T0000Z.080412T2034Z.NO/ 858 AM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM FRIDAY THE STAGE WAS 29.99 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 30.7 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 111916 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 216 PM CDT FRI APR 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-120316- /O.EXT.KTSA.FL.W.0041.000000T0000Z-080412T0824Z/ /RAMO2.1.ER.080410T1300Z.080411T1600Z.080412T0224Z.NO/ 216 PM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 27.85 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-120315- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0228Z/ /CVLO2.2.ER.080410T1148Z.080412T0600Z.080412T2028Z.NO/ 216 PM CDT FRI APR 11 2008 THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 101 PM FRIDAY THE STAGE WAS 30.25 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 30.8 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 120118 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 818 PM CDT FRI APR 11 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC147-120148- /O.CAN.KTSA.FL.W.0041.000000T0000Z-080412T0824Z/ /RAMO2.1.ER.080410T1300Z.080411T1600Z.080412T0521Z.NO/ 818 PM CDT FRI APR 11 2008 THE FLOOD WARNING IS CANCELLED FOR THE CANEY RIVER NEAR RAMONA. * AT 700 PM FRIDAY THE STAGE WAS 27.66 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY SATURDAY BEFORE DAWN. * IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR. FARMLANDS AND RURAL ROADS WILL BE AFFECTED. $$ OKC131-143-120918- /O.EXT.KTSA.FL.W.0042.000000T0000Z-080413T0421Z/ /CVLO2.2.ER.080410T1148Z.080412T0600Z.080412T2221Z.NO/ 818 PM CDT FRI APR 11 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM FRIDAY THE STAGE WAS 30.67 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 30.8 FEET SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 9, 7:58 PM CDT, 48 minutes earlier.
Area forecast discussion, Apr 9, 7:58 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT WED APR 9 2008
.MESOSCALE UPDATE...
THE WARM FRONT HAS MADE LITTLE PROGRESS NORTH IN THE LAST TWO
HOURS AND NOW EXTENDS FROM NORTHWEST SCOTT COUNTY INTO
NORTHERN PITTSBURG COUNTY. THE SUPERCELL TRACKING ACROSS
NORTHERN HASKELL COUNTY IS LIKELY LOSING ITS ABILITY TO
INGEST BOUNDARY LAYER AIR AS IT PULLS AWAY FROM THE WARM FRONT
...WITH ITS TORNADO POTENTIAL GOING DOWN.
OVERALL THE ENVIRONMENT ALONG AND SOUTH OF THE WARM FRONT
REMAINS VERY FAVORABLE FOR SUPERCELLS AND TORNADOES...WITH
THE LOW-LEVEL JET EXPECTED TO INCREASE IN THIS AREA THIS
EVENING.
THE TORNADIC STORM IN SOUTHEAST PUSHMATAHA COUNTY WILL
REMAIN IN A FAVORABLE ENVIRONMENT INTO SOUTHERN LE FLORE
COUNTY. AFTER THAT ITS FUTURE IS DEPENDENT ON THE NORTHWARD
PUSH OF THE WARM FRONT.
THE CELL MOVING ACROSS MCALESTER WILL BE MOVING THROUGH
A VERY FAVORABLE ENVIRONMENT THROUGH HASKELL AND LATIMER
COUNTIES.
ALL OF THESE CELLS HAVE TORNADO POTENTIAL.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 4:45 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT WED APR 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT WED APR 9 2008 ...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY TONIGHT INTO THURSDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT. ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THESE STORMS. HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS. SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE AREA. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 9, 8:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL FORT SMITH 35.39N 94.40W
04/09/2008 E1.75 INCH SEBASTIAN AR EMERGENCY MNGR
&&
SFPLocal storm report, Apr 9, 8:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL MOFFETT 35.39N 94.45W
04/09/2008 E1.75 INCH SEQUOYAH OK TRAINED SPOTTER
GOLF BALL HAIL AND 60 PLUS MPH WINDS
&&
JDSLocal storm report, Apr 9, 8:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 1 N FORT SMITH 35.40N 94.40W
04/09/2008 E1.00 INCH SEBASTIAN AR AMATEUR RADIO
&&
JDSLocal storm report, Apr 9, 8:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL FORT SMITH 35.39N 94.40W
04/09/2008 E1.75 INCH SEBASTIAN AR BROADCAST MEDIA
AT KFSM STATION
0838 PM HAIL VAN BUREN 35.44N 94.35W
04/09/2008 E1.75 INCH CRAWFORD AR TRAINED SPOTTER
0840 PM HAIL VAN BUREN 35.44N 94.35W
04/09/2008 E2.75 INCH CRAWFORD AR TRAINED SPOTTER
&&
JDSSpecial weather statement, Apr 9, 8:41 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT WED APR 9 2008
OKZ049-073-100215-
PITTSBURG OK-PUSHMATAHA OK-
841 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND NORTHERN PUSHMATAHA
AT 841 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
EUBANKS...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...STANLEY...TUSKAHOMA...
KIAMICHI...EUBANKS...DUNBAR AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS SHOULD MONITOR THIS STORM IN CASE LATER WARNINGS
ARE REQUIRED.
LAT...LON 3448 9571 3453 9570 3454 9568 3457 9568
3459 9570 3480 9569 3476 9552 3469 9551
3468 9510 3435 9555
TIME...MOT...LOC 0141Z 208DEG 50KT 3453 9555Local storm report, Apr 9, 8:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL ROLAND 35.42N 94.51W
04/09/2008 E1.75 INCH SEQUOYAH OK AMATEUR RADIO
GOLF BALL HAIL AND 60 MPH WINDS
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| Apr 9, 7:17 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 43 min |
| Apr 9, 7:18 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 27 min |
| Apr 9, 7:27 PM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| Apr 9, 7:30 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 9, 7:47 PM CDT | Tornado Warning | TSA | Pushmataha | 58 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 20 min |
| Apr 9, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 58 min |
| Apr 9, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Apr 9, 8:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 67 min |
| Apr 9, 8:10 PM CDT | River Flood Warning | TSA | Okmulgee | 9 days |
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 9, 8:24 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| Apr 9, 8:29 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 9, 8:41 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 54 hr |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Adair | 36 hr |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Cherokee | 59 hr |
| Apr 9, 8:52 PM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Apr 9, 8:53 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 67 min |
| Apr 9, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 29 min |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Apr 9, 9:19 PM CDT | River Flood Warning | TSA | Pawnee | 41 hr |
| Apr 9, 9:26 PM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 4 hr |
| Apr 9, 9:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 5 hr |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 9, 9:50 PM CDT | Special Weather Statement | TSA | Latimer | 40 min |
| Apr 9, 9:59 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Apr 9, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 53 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 51 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 9, 10:22 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Apr 9, 10:38 PM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 8 hr |
| Apr 9, 10:50 PM CDT | Flash Flood Warning | TSA | Pittsburg | 8 hr |
| Apr 9, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | LeFlore | 4 hr |
| Apr 9, 11:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 9, 11:55 PM CDT | River Flood Warning | TSA | Osage | 15 hr |
| Apr 10, 12:28 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more | 6 hr |
| Apr 10, 12:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Apr 10, 12:45 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 14 hr |
| Apr 10, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 43 min |
| Apr 10, 12:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 6 hr |
| Apr 10, 1:23 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa, Rogers | 6 hr |
| Apr 10, 1:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 10, 2:04 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Apr 10, 2:14 AM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Sequoyah | 30 hr |
| Apr 10, 2:21 AM CDT | Special Weather Statement | TSA | Sequoyah | 54 min |
| Apr 10, 2:27 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 10, 2:55 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| Apr 10, 2:56 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Apr 10, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 54 min |
| Apr 10, 3:41 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 64 min |
| Apr 10, 3:42 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee | 82 min |
| Apr 10, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 94 min |
| Apr 10, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 30 min |
| Apr 10, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 88 min |
| Apr 10, 4:40 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 65 min |
| Apr 10, 4:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 75 min |
| Apr 10, 5:02 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| Apr 10, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| Apr 10, 8:52 AM CDT | River Flood Warning | TSA | Muskogee | 29 hr |
| Apr 10, 8:53 AM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Apr 10, 8:55 AM CDT | River Flood Warning | TSA | Pushmataha | 28 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 7 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.